Realization of mappings
Fundamenta Mathematicae, Tome 65 (1969) no. 3, pp. 325-343
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_65_3_325_343,
author = {K. Sieklucki},
title = {Realization of mappings},
journal = {Fundamenta Mathematicae},
pages = {325--343},
year = {1969},
volume = {65},
number = {3},
doi = {10.4064/fm-65-3-325-343},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-65-3-325-343/}
}
K. Sieklucki. Realization of mappings. Fundamenta Mathematicae, Tome 65 (1969) no. 3, pp. 325-343. doi: 10.4064/fm-65-3-325-343
Cité par Sources :